# SDR AUS20020743

- Difficulty date: July 22, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Controller
- Part number: 754139785050
- Condition: Faulty
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) NO1 ENGINE VIGV CONTROLLER FAULTY. CONTROLLER COULD NOT BE ADJUSTED TO BRING ENGINE PARAMETERS WITHIN LIMITS.
